Warning: jsMath requires JavaScript to process the mathematics on this page.
If your browser supports JavaScript, be sure it is enabled.

 

Department of Probability Theory,
Statistics
and Actuarial Mathematics

Mechanics and Mathematics
faculty

prob.stat.act@gmail.com, probability@univ.kiev.ua
Tel/Fax: +38 (044) 259 03 92

   

Ludmila Sakhno


Education:
  • Doctor of Sciences in Physics and Mathematics (Probability Theory and Mathematical Statistics), 2013, Kyiv University
  • Candidate of Sciences (Ph. D) in Physics and Mathematics (Probability Theory and Mathematical Statistics), 1992, Kyiv University
  • Graduated from Department of Probability Theory and Mathematical Statistics of Kiev University in 1987
Employment:
  • Researcher in Institute of Cybernetics of Ukrainian Acad. of Sci., 1987
  • Post-graduate student at Kiev University, 1987-1990
  • Scientific researcher, Kiev University, since 1991
Areas of research and interest:
  • The asymptotic methods in the theory of random processes and fields and its application to statistics.
  • Limit theorems for functionals of homogeneous isotropic random fields under weak and strong dependence.
  • Spectral analysis of random fields.
  • Statistical problems for random processes and fields with long-range dependence. Statistical analysis of short- and long-range dependent data.
Grants
  • TEMPUS-TACIS grant JEP-10353-97 Statistical Aspects of Economics (1998-2000);
  • NATO Collaborative linkage grant PST.CLG.976361 Random Fields with Long-Range Dependence and Related Topics (2001-2003);
  • NATO Collaborative linkage grant PST.CLG.980408 Fractional Calculus and Related Stochastic Processes and Equations(2003-2005);
  • ARC Large Grant A10024117 Stochastic analysis of long-range dependent multifractals (2000-2001);
  • ARC Discovery Grant DP0345577 Statistical estimation and approximation of anomalous diffusions(2003-2004);
  • Research European project Multifractionality, Grant Agreement N. 230804, Multi-parameter Multi-fractional Brownian Motion, International Research Staff Exchange (IRSES), 2009-2012.

Conferences

  • 11th International Conference COMPUTER DATA ANALYSIS & MODELING 2016 Theoretical & Applied Stochastics, September 6-10, 2016, Minsk, Belarus , (2016)
  • Probability, Realibility and Stochastic Optimization, April 7-10, 2015, Kyiv, Ukraine , (2015)
  • Modern Stochastics: Theory and Applications III, September 10-14, 2012, Kyiv, Ukraine, (2012)

Publications

      • Articles
        • 2017
          • K. Buchak, L. Sakhno "Compositions of Poisson and Gamma processes". Modern Stochastics: Theory and Applications, Vol.4, Iss.2 pp. 161 - 188, - 2017
          2016
          • M. DOvidio, E.Orsingher, L.Sakhno "Spectral densities related to some fractionsl stochastic differential equations". Electron. Commun. Probab., Vol.21, Iss. pp. 1 - 15, - 2016
          • K.Kobylych, L.Sakhno "Point processes subordinated to compound Poisson processes (in Ukrainian)". Teor. Imovir. ta Matem. Statyst., Vol.94, Iss. pp. 85 - 92, - 2016
          2015
          • Avram F., Leonenko N., Sakhno L. "Limit theorems for additive functionals of stationary fields, under integrability assumptions on the higher order spectral densities". Stochastic Processes and their Applications, Vol.125, Iss.4, pp. 1629 - 1652, - 2015
          2014
          • Sakhno L. "Minimum Contrast Method for Parameter Estimation in the Spectral Domain ". In: Modern Stochastics and Applications, pp. 319 - 336, - 2014
          • Sakhno L. "Asymptotics for functionals of powers of a periodogram". Modern Stochastics: Theory and Applications, Vol.1, Iss.2, pp. 181 - 194, - 2014
          2012
          • Leonenko N., Sakhno L. "On Spectral Representations of Tensor Random Fields on the Sphere, Vol.30 ". , Vol.30, Iss. pp. 44 - 66, - 2012
          • . " ". , pp. 35 - 38, - 2012
          • Leonenko N., Sakhno L., Suvak N. "Parameter estimation for reciprocal gamma Ornstein-Uhlenbeck type processes ". , . 86, pp. 121 - 137, - 2012
          • Sakhno L. "Minimum contrast estimation of stationary processes based on the squared periodogram". Lithuanian Mathematical Journal, Vol. 52, 4 , pp. 400 - 419, - 2012
          2011
          • L.Beghin, E.Orsingher, L.Sakhno "Equations of mathematical physics and compositions of Brownian and Cauchy processes". Stochastic Analysis and Applications, v. 29, pp. 551 - 569, - 2011
          • . " ". . , 1-2, - 2011
          2010
          • F. Avram, N. Leonenko, L. Sakhno "On Szego type limit theo-rem, the Holder-Young-Brascamp-Lieb inequality, and the asymptotic theory of integrals and quadratic forms of stationary fields". ESAIM: Probability and Statistics, Vol. 14 , - 2010
          • .. " ". . , 1, - 2010
          • E. Orsingher, F. Polito, L. Sakhno "Fractional non-linear, linear and sublinear death processes". Journal of Statistical Physics, V. 141, - 2010
          • F. Avram, N. Leonenko, L. Sakhno "Harmonic analysis tools for statistical inference in the spectral domain". In: Dependence in Probability and Statistics (Eds P. Doukhan, G.Lang, D. Surgailis, G.Teyssiere). Lecture Notes in Statistics, Vol. 200 , - 2010
          2009
          • L.Beghin, L.Sakhno, E.Orsingher "Equation of mathematical physics and compositions of Brownian and Cauchy processes". , - 2009
          • .. " ". , 1-2 , - 2009
          • Anh V.V., Leonenko N.N., Sakhno L.M. "Evaluation of bias in higher-order spectral estimation". . . . . 80, - 2009
          2007
          • Sakhno, Ludmila "Bias control in the estimation of spectral functionals.". Theory Stoch. Process. 13, No. 29, Part 1-2, pp. 225 - 233, - 2007
          • Anh, V.V.; Leonenko, N.N.; Sakhno, L.M. "Statistical inference using higher-order information.". J. Multivariate Anal. 98, No. 4, pp. 706 - 742, - 2007
          • Anh, V.V.; Leonenko, N.N.; Sakhno, L.M. "Minimum contrast estimation of random processes based on information of second and third orders. ". J. Stat. Plann. Inference 137, No. 4, pp. 1302 - 1331, - 2007
          2006
          • Kabanov, Yuri; Mishura, Yuliya; Sakhno, Ludmila "Multiparameter generalizations of the Dalang-Morton-Willinger theorem.". Kabanov, Yuri (ed.) et al., From stochastic calculus to mathematical finance. The Shiryaev Festschrift. Allmost all papers based on the presentation at the second Bachelier colloquium on stochastic calculus and probability, Meatbief, France, January 9‒15, 2005. Berlin: Springer (ISBN 3-540-30782-6/hbk)., pp. 333 - 341, - 2006
          • Anh, V.V.; Leonenko, N.N.; Sakhno, L.M. "Spectral properties of Burgers and KPZ turbulence.". J. Stat. Phys. 122, No. 5, pp. 949 - 974, - 2006
          • Leonenko, N.N.; Sakhno, L.M. "On the Whittle estimators for some classes of continuous-parameter random processes and fields.". Stat. Probab. Lett. 76, No. 8, pp. 781 - 795, - 2006
          2005
          • De Gregorio, A.; Orsinger, E.; Sakhno, L. "Motions with finite velocity analyzed with order statistics and differential equations. ". Teor. Jmovirn. Mat. Stat. 71, 57-71 (2004) and Theory Probab. Math. Stat. 71, pp. 63 - 79, - 2005
          2004
          • Leonenko, Nikolai; Sakhno, Ludmila "Limit theorems for empirical spectral functionals of higher orders.". Theory Stoch. Process. 10(26), No. 1-2, pp. 103 - 114, - 2004
          • Anh, V.V.; Leonenko, N.N.; Sakhno, L.M. "Quasi-likelihood-based higher-order spectral estimation of random fields with possible long-range dependence.". J. Appl. Probab. 41A, Spec. Issue, pp. 35 - 53, - 2004
          • Anh, V.V.; Leonenko, N.N.; Sakhno, L.M. "On a class of minimum contrast estimators for fractional stochastic processes and fields.". J. Stat. Plann. Inference 123, No. 1, pp. 161 - 185, - 2004
          2003
          • Anh, V.V.; Leonenko, N.N.; Moldavskaya, E.M.; Sakhno, L.M. "Estimation of spectral densities with multiplicative parameter.". Acta Appl. Math. 79, No.1-2, pp. 115 - 128, - 2003
          • Anh, V.V.; Leonenko, N.N.; Sakhno, L.M. "Higher-order spectral densities of fractional random fields.". J. Stat. Phys. 111, No.3-4, pp. 789 - 814, - 2003
          2002
          • Leonenko, N.N.; Sakhno, L.; Taufer, E. "Product-limit estimator for long- and short-range dependent sequences under gamma type subordination.". Random Operators \& Stoch. Equat. 10, pp. 301 - 320, - 2002
          • Leonenko, N.N.; Sakhno, L.; Taufer, E. "Product-limit estimator for long- and short-range dependent sequences under gamma type subordination.". Random Oper. Stoch. Equ. 10, No.4, pp. 301 - 320, - 2002
          2001
          • Leonenko, N.N.; Sakhno, L.M. "On the Kaplan‒Meier estimator of long-range dependent sequences.". Statist. Infer. Stoch. Processes 4, pp. 17 - 40, - 2001
          • Leonenko, Nikolai N.; Sakhno, Ludmila M. "On the Kaplan-Meier estimator of long-range dependent sequences.". Stat. Inference Stoch. Process. 4, No. 1, pp. 17 - 40, - 2001
          1993
          • Leonenko, M.M.; Sakhno, L.M. "On the limit distribution of the local time of a homogeneous isotropic $χ^2$ random field.". Prob. Theory Math. Statist. 48, pp. 111 - 124, - 1993
          • Leonenko, M.M.; Sakhno, L.M. "On the limit distribution of the local time of a homogeneous isotropic $χ^2$ random field.". Theory Probab. Math. Stat. 48, pp. 77 - 85, - 1993
          1992
          • Sakhno, L.M. "Local times of a class of random fields.". Theory Probab. Math. Stat. , pp. 117 - 123, - 1992
          1991
          • Sakhno, L.M. "Local times of a class of random fields.". Teor. Veroyatn. Mat. Stat., Kiev 44, pp. 118 - 125, - 1991
          1990
          • Sakhno, L.M. "Local times of homogeneous isotropic random fields of $χ$-square type.". Ukr. Math. J. 42, No.10, pp. 1254 - 1256, - 1990
          • Sakhno, L.M. "Local times of homogeneous isotropic random fields of chi-square type.". Ukr. Mat. Zh. 42, No.10, pp. 1412 - 1415, - 1990

        First name: Ludmila
        Surname: Sakhno
        Place of birth: Kyiv, Ukraine
        Citizenship: Ukraine
        Address:
        Department of Probability Theory, Statistics and Actuarial Mathematics,
        Taras Shevchenko National University of Kyiv,
        Volodymyrska 64, Kyiv 01601, Ukraine
        E-mail: lms@univ.kiev.ua
        Tel: (+380-44) 259-03-92
        Fax: (+380-44) 259-03-92
        Languages: Ukrainian, Russian and English
        Current position:
        Head of the laboratory of the Department of Probability Theory, Statistics and Actuarial Mathematics at Kiev University.